| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
A facility representative reported that during an implantable collamer lens (icl) implantation procedure, the surgeon flipped the primary lens, removed it and implanted the backup lens.Additional information was requested.No further information is available at this time.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: b5- a facility representative reported that during an implantable collamer lens (icl) implantation procedure, the surgeon flipped (implanted upside down) the primary lens, removed it and implanted the backup lens with no patient injury, problem resolved.Cause of event was reportd as user error.Claim # (b)(4).